# SDR ASOA2016050514756

- Difficulty date: May 5, 2016
- Submitted: May 6, 2016
- Operation: Air carrier
- Aircraft: N750EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10161
- Aircraft time: 29,060 hours, 20,679 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Retainer
- Condition: Bent
- Location: Cargo Door Seal
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY DOOR OUTER SEAL RETAINER BENT AT AFT LOWER CORNER.  COMPLIED WITH EC/TC REO 670-52-35-127 01.  PERMANENT REPAIR, FWD CARGO DOOR, PN- KLE670-39502-2, SN-076. THIS IS CONSIDERED A MAJOR REPAIR IAW GMM 5-3.
